# SDR CALA2013120293350

- Difficulty date: December 1, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,611 hours, 28,163 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1480 FRAME IN AFT CARGO COMPARTMENT IS DENTED NEAR STRINGER 26L.  REPAIRED FRAME IAW SRM 53-00-07 FIG 201 REPAIR 5.
